MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RFNA / 9 / 340 5 DEG BEND / STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RFNA / 9 / 340 5 DEG BEND / STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.233.934S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code : hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the unknown guidewire became lodged inside the rfn-advanced retrograde femoral nailing when we are able to finally remove it.The peak inlay at the distal end of the nail came out with the unknown guidewire.No adverse effect to the patient or to the case or during the case.It is unknown if there was a surgical delay.Procedure and patient outcome were unknown.This complaint involves two (2) devices.This report is for (1) rfna / 9 / 340 5 deg bend / sterile.This report is 1 of 2 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: product complaint (b)(4).Investigation summary:.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot :manufacturing location: monument manufacturing date: 22-feb-2021.Expiration date: unknown.Part number: 04233.934s, rfn/9mm/340mm 5 degree bend/pe inlay/sterile.Lot number: 84p2091 (sterile).The pll for this lot could not be reviewed and the expiration date could not be notated.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿guidewire became lodged inside the rfn¿ does not indicate breakage of the nail.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.

Brand Name
RFNA / 9 / 340 5 DEG BEND / STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11733922
Report Number2939274-2021-02101
Device Sequence Number11825575
Product Code HSB
UDI-Device Identifier10886982288578
UDI-Public(01)10886982288578
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.233.934S
Device Catalogue Number04.233.934S
Device Lot Number84P2091
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/01/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date05/25/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDE/COMPRESSION/K-WIRES